Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Stochastic integrators

Author: Klaus Bichteler
Journal: Bull. Amer. Math. Soc. 1 (1979), 761-765
MSC (1970): Primary 60H05
MathSciNet review: 537627
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Klaus Bichteler, Measures with values in non-locally convex spaces, Measure theory (Proc. Conf., Oberwolfach, 1975) Springer, Berlin, 1976, pp. 277–285. Lecture Notes in Math., Vol. 541. MR 0507493 (58 #22457)
  • 2. K. Bichteler, Function norms and function metrics satisfying the dominated convergence theorem, and their applications (to appear).
  • 3. K. Bichteler, Stochastic integration and L (to appear).
  • 4. D. L. Burkholder, B. J. Davis, and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 223–240. MR 0400380 (53 #4214)
  • 5. Claude Dellacherie, Capacités et processus stochastiques, Springer-Verlag, Berlin-New York, 1972 (French). Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 67. MR 0448504 (56 #6810)
  • 6. Bernard Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces 𝐿^{𝑝}, Société Mathématique de France, Paris, 1974 (French). With an English summary; Astérisque, No. 11. MR 0344931 (49 #9670)
  • 7. P. A. Meyer, Un cours sur les intégrales stochastiques, Séminaire de Probabilités, X (Seconde partie: Théorie des intégrales stochastiques, Univ. Strasbourg, Strasbourg, année universitaire 1974/1975), Springer, Berlin, 1976, pp. 245–400. Lecture Notes in Math., Vol. 511 (French). MR 0501332 (58 #18721)
  • 8. Philip Protter, Markov solutions of stochastic differential equations, Z. Wahrsch. Verw. Gebiete 41 (1977/78), no. 1, 39–58. MR 477420 (80i:60085),
  • 9. Haskell P. Rosenthal, On subspaces of 𝐿^{𝑝}, Ann. of Math. (2) 97 (1973), 344–373. MR 0312222 (47 #784)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H05

Retrieve articles in all journals with MSC (1970): 60H05

Additional Information

PII: S 0273-0979(1979)14655-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia